Aa
A
A
Close
Avatar universal
PAXIL, SEX, and DOCTOR IN SEVERAL HOURS: HELP!
Hello All,
I am a 20 year old female.
I have been taking 30mg of Paxil for 5 months.
I have begun weening myself (without consulting my doctor) for two weeks.

My Question:
What specific questions would you ask your doctors about quitting Paxil?
I am most worried about sexual side effect. Are these long-term? I would love to hear stories from other women. Reading tonight has scared me. Will I never be able to orgasm?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Since a doctor put you on Paxil I will assume that you have been diagnosed with Major Depressive dissorder.

I would ask your doctor: When the drug is completly out of my system, how long do you think it will be before I relaps? Also ask him: What are my chances of having a full relaps of my condition given that I am no longer on the medication?

Regarding the sexual side effects that you experienced, they will go away once the drug is washed out of your system.

I wish I could tell you that Major Depression just goes away, but the reality is that it almost never goes away.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1386765 tn?1451167937
Blank
pb95 commented on photo
1 hr ago
2020005 tn?1464196836
Blank
KTowne commented on Des_a_rae's status
4 hrs ago
1174869 tn?1441315268
Blank
30th June
4 hrs ago by char1234vass
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Depression Community Resources
Top Mood Disorders Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY